Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Epub ahead of print
DOI: https://doi.org/10.4097/kja.d.18.00232    [Epub ahead of print]
Published online November 27, 2018.
Anaphylactic shock after sugammadex administration, induced by formation of a sugammadex-rocuronium complex
Gunn Hee Kim, Won Seop Choi, Ji Eun Kim, Mi Jung Yun, Min Seok Koo, Mi Young Kwon  , Hyungseok Seo
Department of Anesthesiology and Pain Medicine, National medical center, Seoul, Korea
Corresponding author:  Mi Young Kwon,
Email: mykwon.nmc@gmail.com
Received: 11 August 2018   • Revised: 22 November 2018   • Accepted: 26 November 2018
Abstract
A 42-year-old man developed anaphylactic shock in the postanesthesia care unit. Initially, sugammadex, a reversal agent for a non-depolarizing neuromuscular blocking agent, was suspected as the causative agent, but an intradermal skin test revealed negative results. A further skin test was performed with sugammadex-rocuronium complex, which yielded positive results. Thus, we concluded that the sugammadex-rocuronium complex had led to anaphylactic shock.
Key Words: Anaphylactic shock; Cyclodextrin; Epinephrine; Hypersensitivity; Rocuronium; Sugammadex


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
Room 1006 Yong-Seong BIZTEL Building, 109, Hangang-daero, Yongsan-gu, Seoul 04376, Korea
Tel: +82-2-795-5129    Fax: +82-2-792-4089    E-mail: anesthesia@kams.or.kr                

Copyright © 2019 by Korean Society of Anesthesiologists. All rights reserved.

Developed in M2community

Close layer
prev next